Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 18 found articles
 
 
  Optimal regularity for degenerate Kolmogorov equations in non-divergence form with rough-in-time coefficients
 
 
Title: Optimal regularity for degenerate Kolmogorov equations in non-divergence form with rough-in-time coefficients
Author: Pagliarani, Stefano
Lucertini, Giacomo
Pascucci, Andrea
Appeared in: Journal of evolution equations
Paging: Volume 23 () nr. 4 pages xx
Year: 2023-10-26
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands